MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CLAMP 9734715 SPINOUS PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC CLAMP 9734715 SPINOUS PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734715
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that there was a damaged spine clamp found prior to cases.The clamp is free-moving whether the screw is engaged or disengaged.

Brand Name
CLAMP 9734715 SPINOUS PROCESS TALL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8837263
Report Number1723170-2019-04260
Device Sequence Number2755617
Product Code OLO
UDI-Device Identifier00643169936300
UDI-Public00643169936300
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
ORGANIZATION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734715
Device Catalogue Number9734715
Device Lot Number160707
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1